# SDR UALA2011080304058

- Difficulty date: August 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 43,783 hours, 17,416 cycles
- Engine: Iae V2522A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Visor
- Part number: 37017100
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT'S SUN VISOR DEFECTIVE -  BROKE OFF AT BALL SOCKET.   REPLACED SUN VISOR.
